RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pikulin, Sergei Vladimirovich

Total publications: 39 (39)
in MathSciNet: 11 (11)
in zbMATH: 12 (12)
in Web of Science: 10 (10)
in Scopus: 14 (14)
Cited articles: 9
Citations in Math-Net.Ru: 13
Citations in Web of Science: 19
Citations in Scopus: 20

Number of views:
This page:2730
Abstract pages:1630
Full texts:404
References:239
Candidate of physico-mathematical sciences (2013)
Speciality: 01.01.03 (Mathematical physics)
Birth date: 27.12.1978
E-mail:
Keywords: quasilinear equations, convergence of solutions, homogenization, localization of support, perforated domains, deformation quantization, invariant connection.
UDC: 517.95, 517.956.25

Subject:

convergence and localization of the support of solutions of semilinear elliptic equations; invariant linear connections.

   
Main publications:
  1. S.V.Pikulin, “The Thomas — Fermi Problem and Solutions of the Emden — Fowler Equation”, Computational Mathematics and Mathematical Physics, 59:8 (2019), 1292–1313 Springer  mathnet  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  2. S.V.Pikulin, “Traveling-Wave Solutions of the Kolmogorov–Petrovskii–Piskunov Equation”, Computational Mathematics and Mathematical Physics, 58:2 (2018), 230–237  crossref  mathscinet  isi  scopus
  3. S. V. Pikulin, “Convergence of a family of solutions to a Fujita-type equation in domains with cavities”, Comput. Math. Math. Phys., 56:11 (2016), 18721900  mathnet  crossref  elib  scopus; Comput. Math. Math. Phys., 56:11 (2016), 1872–1900  crossref  mathscinet  zmath  isi
  4. S. V. Pikulin, E. A. Tevelev, “Invariant linear connections on homogeneous symplectic varieties”, Transformation Groups, 6:2 (2001), 193–198 connections.pdf, arXiv: math/9912091  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus

http://www.mathnet.ru/eng/person11719
http://scholar.google.com/citations?user=tpa_eqkAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:pikulin.s-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/676381
http://elibrary.ru/author_items.asp?spin=7865-7018
http://orcid.org/0000-0001-8257-4099
https://publons.com/researcher/P-4285-2016
http://www.researcherid.com/rid/P-4285-2016
http://www.scopus.com/authid/detail.url?authorId=6602406564
https://www.researchgate.net/profile/Sergey_Pikulin
https://arxiv.org/a/pikulin_s_1

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2020
1. S.V.Pikulin, “Parametrization of Solutions to the Emden–Fowler Equation and the Thomas–Fermi Model of Compressed Atoms”, Computational Mathematics and Mathematical Physics, 60:8 (2020), 1271–1283 Springer  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
2. S.V.Pikulin, “Zadacha Dirikhle dlya kvazilineinogo uravneniya s dvoinoi nelineinostyu i effekt lokalizatsii vozmuscheniya”, Sbornik materialov mezhdunarodnoi konferentsii KROMSh-2020. XXXI Krymskaya Osennyaya Matematicheskaya Shkola-simpozium po spektralnym i evolyutsionnym zadacham, ISBN 978-5-6045196-1-5 (Krym, Laspi, 19-26 sentyabrya 2020 g.), Poliprint, Simferopol, 2020, 179–181 Materialy

   2019
3. S.V.Pikulin, “Skhodimost reshenii kvazilineinogo ellipticheskogo uravneniya v oblasti s sharovoi polostyu”, Sovremennye problemy matematiki i mekhaniki. Materialy mezhdunarodnoi konferentsii, posvyaschennoi 80–letiyu akademika RAN V.A.Sadovnichego., ISBN 978-5-317-06134-0 (Moskva, 13–15 maya 2019 g.), Tom 1, MAKS Press, Moskva, 2019, 336–338 Na saite konferentsii  crossref  elib
4. S.V.Pikulin, “Analitiko-chislennyi metod resheniya singulyarnoi kraevoi zadachi dlya uravneniya Emdena–Faulera”, Sovremennye metody teorii kraevykh zadach, Materialy Mezhdunarodnoi konferentsii Voronezhskaya vesennyaya matematicheskaya shkola PONTRYaGINSKIE ChTENIYa — XXX (Voronezh, 39 maya 2019 g.), Voronezhskii gosudarstvennyi universitet, 2019, 226–226 Na saite konferentsii  elib
5. S.V.Pikulin, “The Thomas — Fermi Problem and Solutions of the Emden — Fowler Equation”, Computational Mathematics and Mathematical Physics, 59:8 (2019), 1292–1313 Springer  mathnet  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib  elib  elib  scopus (cited: 4)
6. S.V.Pikulin, “Analitiko–chislennyi metod resheniya zadachi Tomasa — Fermi”, The First International Conference “Mathematical Physics, Dynamical Systems, Infinite Dimensional Analysis” MPhDSIDA-2019. Book of Abstracts (Dolgoprudnyi, 17-21 iyunya 2019 g.), MFTI, 2019, 145
7. S.V.Pikulin, “Analitiko–chislennyi metod resheniya uravneniya Emdena — Faulera i model Tomasa — Fermi”, Sbornik materialov mezhdunarodnoi konferentsii KROMSh-2019. XXX Krymskaya Osennyaya Matematicheskaya Shkola–simpozium po spektralnym i evolyutsionnym zadacham, ISBN 978-5-6043331-6-7 (Laspi, Krym, 17–29 sentyabrya 2019 g.), Poliprint, Simferopol, 2019, 120–123 Materialy konferentsii  elib
8. S.V.Pikulin, “Analytical-Numerical Method for Calculating the ThomasFermi Potential”, Russian Journal of Mathematical Physics, 26:4 (2019), 544–552 Springer  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)

   2018
9. S.V.Pikulin, “Traveling-Wave Solutions of the Kolmogorov–Petrovskii–Piskunov Equation”, Computational Mathematics and Mathematical Physics, 58:2 (2018), 230–237 Springer  mathnet  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 6)  elib  elib  elib  scopus (cited: 6)  scopus (cited: 6)
10. S.V.Pikulin, “The Behavior of Solutions to a Special Abel Equation of the Second Kind near a Nodal Singular Point”, Computational Mathematics and Mathematical Physics, 58:12 (2018), 19481966 Springer  mathnet  mathnet  crossref  crossref  mathscinet  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  elib  elib  scopus (cited: 3)  scopus (cited: 3)
11. S.V.Pikulin, “O kvazistatsionarnykh rezhimakh v nekotorykh modelyakh aktivnykh sred”, Sbornik materialov mezhdunarodnoi konferentsii KROMSh-2018. XXIX Krymskaya Osennyaya Matematicheskaya Shkola – simpozium po spektralnym i evolyutsionnym zadacham. (Batiliman – Laspi, Krym, 17–29 sentyabrya 2018 g.), Sektsii 4–9, Poliprint, Simferopol, 2018, S. 25.  elib
12. S.V.Pikulin, “O neyavnom metode dlya uravneniya Kolmogorova – Petrovskogo – Piskunova”, Teoreticheskie osnovy i konstruirovaniya chislennykh algoritmov resheniya zadach matematicheskoi fiziki, Tezisy dokladov KhKhII Vserossiiskoi konferentsii, posvyaschennoi pamyati K.I. Babenko (Novorossiisk, Abrau-Dyurso, 03-08 sentyabrya 2018 g.), eds. Afendikov A.L., Davydov A.A., Dolgoleva G.V., Zhukov V.T., Novikova N.D., Rykov Yu.G., Institut prikladnoi matematiki im. M.V. Keldysha RAN, Moskva, 2018, 76–77  elib
13. S.V.Pikulin, “Ob analitiko-chislennom metode resheniya uravneniya Abelya II roda s prilozheniem k modeli raspredeleniya vnutriatomnogo potentsiala”, Sobolevskie chteniya, Tezisy dokladov (Novosibirsk, Rossiya, 10-16 dekabrya 2018 g.), eds. G.V.Demidenko, izd-vo Instituta matematiki SO RAN, Novosibirsk, 2018, 142

   2017
14. S.V.Pikulin, “O promezhutochnykh asimptoticheskikh rezhimakh v nekotorykh modelyakh teorii goreniya”, Tavricheskii vestnik informatiki i matematiki, 2017, no. 3 (36), 55–72 TVIM 2017 #3  mathnet  elib

   2016
15. S.V.Pikulin, “Convergence of a Family of Solutions to a Fujita-Type Equation in Domains with Cavities”, Computational Mathematics and Mathematical Physics, 56:11 (2016), 1872–1900 Springer  mathnet  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  elib  scopus  scopus
16. S. V. Pikulin, “Ob analiticheskom metode vychisleniya potentsiala vnutri tyazhelogo iona v modeli Tomasa"– Fermi”, Aktualnye problemy prikladnoi matematiki i mekhaniki. Tezisy dokladov VIII Vserossiiskoi konferentsii, posvyaschennoi pamyati akademika A. F. Sidorova i Vserossiiskoi molodezhnoi shkoly–konferentsii. (5–10 sentyabrya 2016 g.), eds. M. Yu. Filimonov, IMM UrO RAN, Ekaterinburg, 2016, 84–85
17. S. V. Pikulin, “Ob effektivnom analitiko–chislennom metode resheniya uravneniya Kolmogorova−Petrovskogo−Piskunova v kvazistatsionarnom sluchae”, XXI Vserossiiskaya konferentsiya “Teoreticheskie osnovy i konstruirovanie chislennykh algoritmov dlya resheniya zadach matematicheskoi fiziki”, posvyaschennoi pamyati K.I.Babenko. Tezisy dokladov. (Novorossiisk, Abrau–Dyurso, 5–11 sentyabrya 2016 g.), ISBN: 978-5-98354-024-8, eds. A. L. Afendikov, IPM im. M. V. Keldysha, 2016, 103–104 Sbornik na saite konferentsii  elib
18. S.V.Pikulin, “O skhodimosti reshenii zadachi Dirikhle dlya kvazilineinogo ellipticheskogo uravneniya v oblastyakh s sharovymi polostyami”, XXVII Krymskaya osennyaya matematicheskaya Shkola–simpozium po spektralnym i evolyutsionnym zadacham (KROMSh-2016): sbornik tezisov. (Batiliman (Laspi), RF, 17–29 sentyabrya 2016), eds. N.D.Kopachevskii, OOO Forma, Simferopol, 2016, 55–56

   2015
19. S. V. Pikulin, “Ob odnom svoistve reshenii uravneniya, modeliruyuschego nekotorye khimicheskie reaktsii”, Matematicheskoe modelirovanie, 27:7 (2015), 97–102  mathnet  mathscinet  zmath  elib
20. S. V. Pikulin, “Ob analiticheskoi strukture resheniya zadachi Tomasa — Fermi”, XXVI Krymskaya Osennyaya Matematicheskaya Shkola — simpozium po spektralnym i evolyutsionnym zadacham (KROMSh-2015). Sbornik tezisov. (Batiliman (Laspi), Rossiiskaya Federatsiya, 17– 29 sentyabrya 2015 g.), eds. N.D.Kopachevskii, Krymskii federalnyi universitet im. V.I.Vernadskogo, Simferopol, 2015, 38–39
21. S. V. Pikulin, “O resheniyakh tipa beguschei volny dlya nelineinogo parabolicheskogo uravneniya”, Vestnik SamGU. Estestvennonauchnaya seriya., 2015, no. 6 (128), 110–116 Vestnik SamGU  mathnet (cited: 2)  elib  elib

   2014
22. S. V. Pikulin, “Ob odnom svoistve reshenii uravneniya, modeliruyuschego nekotorye khimicheskie reaktsii”, Sovremennye problemy prikladnoi matematiki i informatiki. Mezhdunarodnaya molodëzhnaya konferentsiya. Tezisy dokladov. (Dubna, 25 29 avgusta 2014 g.), OIYaI, Dubna, 2014, 107–108
23. S. V. Pikulin, “O raspolozhenii "mertvoi zony" resheniya zadachi Dirikhle dlya uravneniya tipa Fudzhity”, Mezhdunarodnaya konferentsiya "KROMSh2014. Krymskaya Osennyaya Matematicheskaya Shkola-simpozium po spektralnym i evolyutsionnym zadacham.". Sbornik tezisov. (Sudak, Rossiiskaya Federatsiya, 21 sentyabrya 30 sentyabrya 2014 goda), TNU im. V. I. Vernadskogo, 2014, 53–54

   2013
24. D. V. Zakablukov, S. V. Pikulin, A. A. Chilikov, “Raspredelennaya sistema vosstanovleniya parolei”, Cluster Computing, Second International Conference CC2013.Collection of scientific papers. (Lvov, 3–5 iyunya 2013 g.), eds. V. Cherepynets, Lviv Polytechnic National Institute, Lviv, 2013, 248–251 http://hpc-ua.org/cc-13/files/proceedings/55.pdf
25. Pikulin S. V., “O razmerakh zony lokalizatsii resheniya zadachi Zaremby dlya polulineinogo ellipticheskogo uravneniya”, Konferentsiya <<Differentsialnye uravneniya i ikh prilozheniya>> SamDif—2013, Tezisy dokladov (Samara, 1–3 iyulya 2013 g.), eds. Pulkina L. S., Samarskii universitet, Samara, 2013, 65–66
26. Pikulin S. V., “O skhodimosti reshenii polulineinykh ellipticheskikh uravnenii v semeistve perforirovannykh oblastei”, Mezhdunarodnaya nauchnaya konferentsiya «Sovremennye metody i problemy teorii operatorov i garmonicheskogo analiza i ikh prilozheniya III». Tezisy dokladov. (Rostov-na-Donu, 2–6 iyunya 2013 g.), YuFU, 2013, 73
27. S. V. Pikulin, “O printsipe kompaktnosti nositelya resheniya dlya polulineinykh ellipticheskikh uravnenii”, Differentsialnye uravneniya. Funktsionalnye prostranstva. Teoriya priblizhenii. Mezhdunarodnaya konferentsiya, posvyaschennaya 105-letiyu so dnya rozhdeniya S. L. Soboleva. Tezisy dokladov. (Novosibirsk, 18–24 avgusta 2013 g.), Institut matematiki im. S.L.Soboleva SO RAN, 2013, 217
28. S. V. Pikulin, “O skhodimosti reshenii ellipticheskikh uravnenii so slaboi nelineinostyu”, Krymskaya Mezhdunarodnaya Matematicheskaya Konferentsiya. Sbornik tezisov. Tom 2. (Sudak, Ukraina, 22 sentyabrya – 4 oktyabrya 2013 goda), TNU im. V. I. Vernadskogo, 2013, 53
29. S. V. Pikulin, “Ob otsenke razmera zony lokalizatsii nositelya resheniya polulineinogo ellipticheskogo uravneniya”, Vestnik SamGU — Estestvennonauchnaya seriya, 2013, no. 9/1 (110), 28–34 Vestnik SamGU  mathnet  crossref  zmath  elib
30. S. V. Pikulin, “O skhodimosti reshenii statsionarnogo uravneniya tipa Fudzhity v oblasti s sharovoi polostyu”, Nauchnye Vedomosti Belgorodskogo gosudarstvennogo universiteta. Matematika. Fizika., 2013, no. 19 (162), vyp. 32, 120–129 "Nomer zhurnala"  elib

   2012
31. S. V. Pikulin, “Behavior of solutions of semilinear elliptic equations in domains with complicated boundary”, Russian Journal of Mathematical Physics, 19:3 (2012), 401–404 Springer  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 4)  scopus (cited: 1)
32. S. V. Pikulin, Osrednenie i lokalizatsiya reshenii nekotorykh kraevykh zadach dlya polulineinykh el-lipticheskikh uravnenii v perforirovannykh oblastyakh, Diss. … kand. fiz.-matem. nauk, mekhaniko-matematicheskii fakultet MGU im. M. V. Lomonosova, Moskva, 2012 , 99 pp.  elib
33. S. V. Pikulin, “Lokalizatsiya nositelya i usrednenie reshenii polulineinykh ellipticheskikh uravnenii v perforirovannykh oblastyakh”, «Matematicheskaya fizika i ee prilozheniya», Tretya mezhdunarodnaya konferentsiya. Materialy konferentsii. (Samara, 27 avgusta – 1 sentyabrya 2012 g.), SamGTU, Samara, 2012, 232–233
34. S. V. Pikulin, “Osrednenie reshenii nekotorykh kvazilineinykh ellipticheskikh uravnenii i effekt «mertvoi zony»”, «Sovremennye problemy prikladnoi matematiki i informatiki», Mezhdunarodnaya molodezhnaya konferentsiya — shkola. Tezisy dokladov. (Dubna, 22 – 27 avgusta 2012 g.), OIYaI, Dubna, 2012, 161–163

   2002
35. H. Matevossian, S. V. Pikulin, “On the homogenization of semilinear elliptic operators in perforated domains”, Sb. Math., 193:3 (2002), 409–422  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)  scopus (cited: 1)

   2001
36. S. V. Pikulin, E. A. Tevelev, “Invariant linear connections on homogeneous symplectic varieties”, Transformation Groups, 6:2 (2001), 193–198 connections.pdf, arXiv: math/9912091  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2000
37. H. Matevossian, S. V. Pikouline, “On the homogenization of weakly nonlinear divergent operators in a perforated cube”, Math. Notes, 68:3 (2000), 337–344  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
38. O. A. Matevosyan, S. V. Pikulin, Usrednenie reshenii ellipticheskikh operatorov s nelineinym pogloscheniem v perforirovannykh oblastyakh, Preprint MGU im. M. V. Lomonosova, MAKS Press, Moskva, 2000 , 27 pp.

   1999
39. O. A. Matevosyan, S. V. Pikulin, “The homogenization of solutions of elliptic differential operators with weak nonlinearity in perforated domains”, Proceedings of the Mathematische Arbeitstagung on the «Fourth Arbeitstagung of the Second Series» (Bonn, June 18−24, 1999), Max-Planck-Institut fur Mathematik, Bonn, 1999, 425

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020